# SDR SWAA2022030463382

- Difficulty date: March 5, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE RIGHT TRANSITION ANGLE HAS CORROSION AT FASTENER HOLES FROM 727D+10 TO STA 747 RBL 21. / REMOVED AND REPLACED R/H TRANSIYION ANGLE FR. 727-767 ;PART # 146A7505-12 PER SRM 51-40-02
